# SDR P2EA01161

- Difficulty date: August 13, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N120NJ
- Make and model: Boeing 737-200A
- Aircraft serial: 22979
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, R1 DOOR, LOWER AFTER CORNER CUT OUT WITH CRACK.  REPAIRED FUSELAGE SKIN FORWARD GALLEY DOOR CUT OUT FROM BS 314 TO BS 340, BETWEEN STRINGER 16 AND 18 RIGHT DUE TO CRACK IAW SRM 53-30-3, FIG 26.  (M)
